# SDR CALA2025072106796

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N47370
- Make and model: Boeing 737-8
- Aircraft serial: 68823
- Aircraft time: 578 hours, 195 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 8020702
- Condition: Faulted
- Location: Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS LE TRANS LIGHT DID NOT GO OUT ON  DEPARTURE W FLAPS UP. SLATS NR 8 LIGHT WAS ON. LE SLAT 8 INBOARD SENSOR SIGNAL DOES NOT AGREE WITH OTHER LE SLAT INBOARD SENSOR SIGNALS.  MAINT MSG 27-81215. CAPTURED ON 6 OF LAST 7 LEGS.   CYCLED FLAPS AND COULD NOT REPLICATE TRANS LIGHT FAULT. NO LATCHED MESSAGE FOUND. FAULT HISTORY GIVES MX MESSAGE 27-81215. FIM 27-81 TASK 821 AND AMM TASK 27-88-11-700-801 INITIAL EVALUATION  NR 8 SLAT LIGHT WENT OUT BUT LAGGED AFTER SLAT STOWED. RANG WIRES FROM NR 8 INBOARD SENSOR S1009 TO FSEU REF WDM 27-81-22. VERIFIED INTEGRITY OF GD4130AC. WIRE AND GND CHK OK. BOTH TARGETS ARE SOLID. REPLACED S1009 REF AMM 27-88-11/401. NR 8 SLAT SENSORS CHK OK REF AMM TASK 27-88-11-700-801. INDICATION NOW RESPONSIVE TO POSITION.
